# SDR SWIA95530

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Engine: Pwa PW118A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RIGHT EEC CAUSES POWER SURGES ON THE RIGHT ENGINE.  DEFERRED PER MEL 73-21-1.  RAN THE RIGHT ENGINE, CND.  PERFORMED HMU SOL TEST IAW MM OK.  CHECKED EEC HARNESS AND INPUTS IAW SL 120-072-0001 EMB EEC TS GUIDE.  NO DISCREPANCIES NOTED.  SWAPPED LEFT AND RIGHT NH SENSORS FOR TS.  RAN ENGINES.  OPS CHECKS GOOD AT THIS TIME.
